4 doctors weighed in:
When I drink too much alcohol I start to shake, is this because of my medication escitalopram?
4 doctors weighed in

Dr. Alan Wartenberg
Addiction Medicine
1 doctor agrees
In brief: Sigh
You are on Lexapro (escitalopram) because you are depressed, and you are telling me you are drinking heavily! this is very bad for your depression and your overall health, and doesn't allow your medication to work.
Talk to your doctor and get help! you should not be drinking even socially, let alone heavily. The shaking may indeed be a reaction to the combo. I am more concerned about ur drinking than shaking.

In brief: Sigh
You are on Lexapro (escitalopram) because you are depressed, and you are telling me you are drinking heavily! this is very bad for your depression and your overall health, and doesn't allow your medication to work.
Talk to your doctor and get help! you should not be drinking even socially, let alone heavily. The shaking may indeed be a reaction to the combo. I am more concerned about ur drinking than shaking.
Dr. Alan Wartenberg
Dr. Alan Wartenberg
Thank
Dr. Jeff Blixt
Addiction Medicine
1 doctor agrees
In brief: Possibly
Combing alcohol with any medication that affects mood is dangerous, this combination could increase risk for seizure.
The other important question to be asking yourself is why and how often do you drink "too much alcohol". This statement alone concerns me that you may have a drinking problem.

In brief: Possibly
Combing alcohol with any medication that affects mood is dangerous, this combination could increase risk for seizure.
The other important question to be asking yourself is why and how often do you drink "too much alcohol". This statement alone concerns me that you may have a drinking problem.
Dr. Jeff Blixt
Dr. Jeff Blixt
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors